# SDR MASA200500114

- Difficulty date: February 14, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,701 hours, 9,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT TO BNA FWD CABIN FLOOR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  MAINTENANCE SECURED ELECTRICAL CONNECTOR TO LIGHTING STRIP.  NO FURTHER DEFECTS NOTED.
